# SDR 99ZZZX553

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N167RC
- Make and model: Stbros SD330
- Aircraft serial: SH3038
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 40007633101
- Condition: Malfunctioned
- Location: Cockpit
- Component: Bendix
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW NOTICED A SMOKE SMELL.  THEY RETURNED TO AIRPORT TO INVESTIGATE.  FOUND THE RADAR RT HAD OVERHEATED.  MEL'D RADAR AND CONTINUED FLIGHT.
